My husband is 54, had first stent on June 7, 2002. Rushed back to hospital on June 10 with severe chest pains. Angiogram showed OK. Still had chest pains. October 2002 had mild heart attack and another stent was placed. Before the surgery his heart stopped for 7 seconds. After stent more chest pains but stress test was OK. Chest pains even with time release nitro. Angiogram in Jan 2003 showed first stent was blocked. They did Brachy procedure. Two weeks later I found him lying on ground gasping with chest pain. After another angiogram, doctors recommended triple by-pass which they performed Feb 25, 2003. The second night after surgery his heart went into abnormal rhtymn but they finally got it beating right. Did fairly well for a couple of months and then more chest pain. A couple of times he had all of the classic signs of a heart attack, chest pain,sweating,pain in jaw,neck and back, lightheadedness, etc. Doctors found nothing wrong. Trip to Mayo in April last year shows one by-pass did not take. Another episode in November 2004 showed the same and a place that the doctor said most places would stent but after they ran a Pet scan they said he was getting enough blood supply that his heart is fine. The past month he has been having a lot of unstable angina. He feels like someone is sitting on his chest most of the time. Nitro relieves the pain but it he says it still feels like someone has a finger poking him in the chest. Question will a failed by-pass heal itself? Will a 50% blockage go away? He is also a diabetic. Tired all the time. Should we worry?
Thx 4 reply. He has never smoked or drank. His only meds are Actos, Metformim, Amaryl for diabetes, Propo-n/APA 600/100 for degenerative arthritis of spine, Nexium to counteract Propo affects on stomach, Advicor 500/20 and Zeita for cholestrol and one 321 mg Aspirin to counteract flushing caused by Advicor. No heart meds at all. 3 docs have ruled out GERD. He fails stress tests and a cath shows OK, he passes stress tests and then a cath will show 80-90% blockage. The last stress, cath, and Pet scan were done after receiving 6-9 shots of morphine, a nitro drip and Hepron IV. After all of the blood thinner and pain shots he always feels pretty good for a few weeks and then the pressure starts and he starts having the angina. He exists now by having a day job where he can rest and take his nitro. If he lays down for an hour or two after work he can then work a few hours on our farm. He's given up hunting and fishing and most of the things he enjoys. We know that heat, cold, emotional upset, heavy meals, working above his head, strenuous walking will all bring on spells. After every procedure he feels worse. We're in a cycle his chest pain is worse so his blood sugar goes up which causes additional stress plus he has plantar fischa fibromatosis on both feet that need surgery which is causing further back pain. He can't have surgery on feet because of chest pain and high blood sugar. I just want my husband back where he can work and enjoy life again.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.